# SDR ASAA0280447

- Difficulty date: October 25, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - DURING PREFLIGHT CHECK, FOUND THAT EXTERNAL EMERGENCY LIGHTS INOPERATIVE FORWARD OF ROW 10.  REPLACED POWER SUPPLY (BATTERY PACK).  LIGHTS THEN OPERATED PROPERLY.  (M)
